Hokkaido Mathematical Journal

VENKATARAMAN Madhu,

Laurent decomposition for harmonic and biharmonic functions in an infinite network.

Hokkaido Mathematical Journal, 42 (2013) pp.345-356

Fulltext

PDF

Abstract

In this article we give a decomposition for harmonic functions in an infinite network X which is similar to the Laurent decomposition of harmonic functions defined on an annulus in ℝn, n ≥ 2. Also we give a decomposition for biharmonic functions on bihyperbolic infinite networks.

MSC(Primary)31A30
MSC(Secondary)31C20
Uncontrolled KeywordsLaurent decomposition in networks, circled sets, bihyperbolic networks